MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ11 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ11 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pt had primary hip replacement on (b)(6) 2020.Pt dislocated day 1 post op.Surgeon revised hip for instability- changing the liner, head, stem and implanted an addition screw in the acetabular cup.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Event or Problem Description
Affected side: right hip.

Brand Name
CORAIL AMT SZ11 STD COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10409572
Report Number1818910-2020-18163
Device Sequence Number2687005
Product Code LZO
UDI-Device Identifier10603295478621
UDI-Public10603295478621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971211
Device Catalogue NumberL971211
Device Lot Number9468558
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +5; PINN MAR LIP LNR 32IDX52OD; DELTA CER HEAD 12/14 32MM +5; PINN MAR LIP LNR 32IDX52OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR